# SDR DALA2021113007378

- Difficulty date: November 24, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 68,643 hours, 31,696 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3255 CABIN PRESS WARNING LIGHT FLASHING DURING TAKEOFF ONLY. CORRECTIVE ACTION: REMOVED AND REPLACED CABIN PRESSURE DETECTION PRESSURE SWITCH (14WN). OK FOR SERVICE. (2029465)
